# SDR SWAA2024040357627

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 727C TO BS 767 AND LBL 52 CEILING AREA AFT CARGO COMPARTMENT 2024-164805 CRACK ANGLE - SUPPORT BETWEEN BS 727A TO BS 727E+12 INCH AND LBL 52 CEILING AREA AFT CARGO COMPARTMENT<[01] REPLACED ANGLE - SUPPORT BETWEEN BS 727C TO BS 767 AND LBL 52 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 149A9490 SHEET: 21 REV:-.SEE INDIVIDUAL SIGN OFF BELOW;[02] COMPLETE TASK CERTIFIED
